Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is this dark spot on the side of my nose ?

i have a dark spot on the left side of my nose. i have a dark mart on the side of my left nose. i have a dark mark on the side of my left nose and another thing my stomach hurts offf and on.
Asked On : Sun, 7 Aug 2011
Answers:  2 Views:  909
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome to HCM.dark spot may be laser treatment can remove moles.stomach pain is due to gastritis.take antacid to relieve pain.avoid spicy foods,junky foods and oily foods.take food at proper timings.
Answered: Sun, 7 Aug 2011
General & Family Physician Dr. Jitender Chauhan's  Response
hello, welcome to HCM. Tha dark spot on your face could be a mole but can be told only after examining it. The gastric pain is due to gastritis which is a very common ailment. You can take antacid syrup like mucaine gel or tablet pantoprazole to get relief from it. You should visit your doctor to rule out any other cause for stomach pain. Wish you good health.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor